The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1070 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 1, 1983, pp. 25–36
DOI: 10.4171/ZAA/45

Published online: 1983-02-28

On the numerical solution of pseudoparabolic equations

Leroy R. Lundin[1] and Leroy R. Lundin

(1) University of Delaware, Newark, USA

In this work the authors find discrete analogues of the fundamental singularities for pseudo-parabolic equations. The method developed by Colton and Gilbert for analytic coefficients is used to motivate the approach. Indeed, the finite difference Green’s function is seen to play the same role here as in the analytic case. The method of lines is employed to treat the time differentiation. Furthermore, error estimates are obtained which compare the continuous solutions to the finite difference approximations.

No keywords available for this article.

Lundin Leroy, Lundin Leroy: On the numerical solution of pseudoparabolic equations. Z. Anal. Anwend. 2 (1983), 25-36. doi: 10.4171/ZAA/45